# SDR REXA2019081401221

- Difficulty date: July 21, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R34017595
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM UPPER FLANGE HAS CORROSION AT SEVERAL LOCATING BETWEEN LBL 4 TO RBL 17.  ACCOMPLIISHED FS 280 REPAIR IAW REO 601R53-11-926 REV B.
